Some remarks on Malliavin's comparison lemma and related topics
Séminaire de probabilités de Strasbourg, Tome 12 (1978) , pp. 446-456.
@article{SPS_1978__12__446_0,
     author = {Taylor, John Christopher},
     title = {Some remarks on Malliavin's comparison lemma and related topics},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {446--456},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {12},
     year = {1978},
     zbl = {0382.60083},
     mrnumber = {520019},
     language = {en},
     url = {archive.numdam.org/item/SPS_1978__12__446_0/}
}
Taylor, John C. Some remarks on Malliavin's comparison lemma and related topics. Séminaire de probabilités de Strasbourg, Tome 12 (1978) , pp. 446-456. http://archive.numdam.org/item/SPS_1978__12__446_0/

[1] Azencott, R. Methods of localization and diffusions on manifolds. Unpublished manuscript.

[2] Azencott, R. Behaviour of diffusion semi-groups at infinity, Ball. Soc. Math. France 102 (1974), 193-240. | Numdam | MR 356254 | Zbl 0293.60071

[3] Dambis, K.E. On the decomposition of continuous submartingales, Theory Prob. and Appl. 10 (1965), 401-410. | MR 202179 | Zbl 0141.15102

[4] Doob, J.L. Stochastic processes, John Wiley & Sons Inc., New York, London, Sydney, 1953. | Zbl 0053.26802

[5] Girsanov, I.V. On Ito's stochastic integral, Soviet Math. 2 (1961), 506-509 [Dokl. Akad. Nauk SSR 138 (1961), 18-21]. | MR 119244 | Zbl 0109.11203

[6] Khas'Minskii, R.S.Ergodic properties of recurrent diffusion processes, Theory Prob. and Appl. 5 (1960), 179-196. | MR 133871 | Zbl 0106.12001

[7] Malliavin, P. Asymptotic of the Green's function of a Riemannian manifold and Ito's stochastic integrals, Proc. Nat. Acad. Sci. U.S.A. 71 (1974),381-383. | Zbl 0449.60040

[8] Malliavin, M.P. and Malliavin, P. Factorisation et lois limites de la diffusion horizontale au-dessus d'un espace riemannien symétrique, in Springer Lecture Notes 404, Springer-Verlag, Berlin, Heidelberg, New York, 1974. | MR 359023 | Zbl 0291.53025

[9] Meyer, P.A... Démonstration probabiliste de certaines inégalités de LITTLEWOOD-PALEY, in Seminaire de probabilités X, Springer Lecture Notes 511, Springer-Verlag, Berlin, Heidelberg, New York, 1976. | Numdam | Zbl 0332.60032

[10] Meyer, P.A. Un cours sur les intégrales stochastiques, Ibid. | Numdam | Zbl 0374.60070

[11] Meyers, N. and Serrin, J., The exterior Dirichlet problem for second order elliptic partial differential equations, J. Math. and Mech. 9 (1960), 513-538. | MR 117421 | Zbl 0094.29701

[12] Priourret, P. Processus de diffusion et equations différentielles stochastiques, in Springer Lecture Notes 390, Springer-Verlag, Berlin, Heidelberg, New York, 1973. | MR 445625 | Zbl 0363.60064

[13] Skorohod, A.V. Studies in the theory of random processes, Addison-Wesley, Reading Mass., 1965. | MR 185620 | Zbl 0146.37701

[14] Yamada, T. On a comparison theorem for solutions of stochastic differential equations and its applications, J. Math. Kyoto Univ., 13 (1973), 497-512. | MR 339334 | Zbl 0277.60047